Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 21, NWS Fort Worth, TX

March 8, 2025Hood County, Johnson County, Somervell County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 8, 2025, 4:19 AM CST for Hood County, Johnson County, Somervell County, Texas. It was in force for 41 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 8, 2025, 4:19 AM CST (10:19 UTC)
Expired
Mar 8, 2025, 5:00 AM CST
In force
41 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Hood County, TX, Johnson County, TX, Somervell County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 44 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 8, 4:20 AM CSTHAIL 1.253 Ne Granbury, TXReport from mPING: Half Dollar (1.25 in.).
Mar 8, 4:30 AM CSTTSTM WND DMG2 Sse Tolar, TXDelayed report. Social media pictures of damage to a home just south of Tolar. Metal paneling tossed around, flag pole bent, metal structures damaged/destroyed. Neighbor lost chicken coop and part of barn. Time estimated by radar.
Mar 8, 4:30 AM CSTHAIL 12 Nw Godley, TXDelayed Report. Quarter-size hail reported 2.6 miles northwest of Godley.
Mar 8, 4:42 AM CSTHAIL 1.252 S Cleburne, TXDelayed Report. Half dollar sized hail reported in southwest Cleburne near Gerard Elementary School.
Mar 8, 4:45 AM CSTHAIL 12 Sse Cleburne, TXSocial media picture of quarter sized hail in Cleburne.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2025-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2025-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3010 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

777 
WUUS54 KFWD 081019
SVRFWD
TXC221-251-425-081100-
/O.NEW.KFWD.SV.W.0021.250308T1019Z-250308T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
419 AM CST Sat Mar 8 2025

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Somervell County in north central Texas...
  Northwestern Johnson County in north central Texas...
  Southeastern Hood County in north central Texas...

* Until 500 AM CST.

* At 419 AM CST, a severe thunderstorm was located near Dinosaur
  Valley State Park, or 14 miles south of Granbury, moving northeast
  at 50 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is possible.

* This severe thunderstorm will be near...
  Squaw Creek Reservoir, Dinosaur Valley State Park, and Glen Rose 
  around 425 AM CST.
  Pecan Plantation around 430 AM CST.
  Cleburne around 445 AM CST.
  Joshua around 450 AM CST.
  Burleson and Keene around 455 AM CST.

Other locations impacted by this severe thunderstorm include
Mambrino, Lake Granbury, Acton, Waples, Rainbow, Paluxy, Cresson,
Nemo, DeCordova, and Chalk Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3256 9760 3256 9747 3230 9729 3221 9763
      3215 9774 3210 9787 3221 9794 3233 9799
TIME...MOT...LOC 1019Z 245DEG 43KT 3224 9787 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Hernandez
1 follow-up statement
898 
WWUS54 KFWD 081045
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
445 AM CST Sat Mar 8 2025

TXC221-425-081055-
/O.CAN.KFWD.SV.W.0021.000000T0000Z-250308T1100Z/
Somervell TX-Hood TX-
445 AM CST Sat Mar 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOMERVELL AND SOUTHEASTERN
HOOD COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3250 9743 3230 9729 3222 9761 3248 9761
TIME...MOT...LOC 1045Z 245DEG 50KT 3232 9746 

$$

TXC251-081100-
/O.CON.KFWD.SV.W.0021.000000T0000Z-250308T1100Z/
Johnson TX-
445 AM CST Sat Mar 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR NORTHWESTERN JOHNSON COUNTY...

At 445 AM CST, a severe thunderstorm was located over Lake Pat
Cleburne, or near Cleburne, moving northeast at 55 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is possible.

This severe storm will be near...
  Cleburne and Keene around 450 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3250 9743 3230 9729 3222 9761 3248 9761
TIME...MOT...LOC 1045Z 245DEG 50KT 3232 9746 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Hernandez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 2:53 AM CST, 1 hour 26 minutes earlier. Its key messages:

  • Showers and thunderstorms will increase in coverage overnight. A few could be severe with large hail. Cool and rainy conditions are expected on Saturday.
  • An elevated threat for grass fires returns each afternoon Monday through the end of next week.
Area forecast discussion, Mar 8, 2:53 AM CST, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
253 AM CST Sat Mar 8 2025

...New Long Term...

.KEY MESSAGES...

- Showers and thunderstorms will increase in coverage overnight. A
  few could be severe with large hail. Cool and rainy conditions
  are expected on Saturday.

- An elevated threat for grass fires returns each afternoon Monday
  through the end of next week.

&&

.SHORT TERM... /Issued 1226 AM CST Sat Mar 8 2025/
/Through Sunday Afternoon/

Thunderstorms, some of which could be severe, will erupt this
morning across parts of North and Central Texas. The main focus
for thunderstorm development will be along a southward moving cold
front. The main hazards are listed below:

This Morning's Main Hazards
- Large Hail, some of which could be 2"+

This Afternoon's Main Hazards
- Mainly small hail and gusty winds
- A very low tornado threat in the vicinity of
  Anderson/Freestone/Leon counties.

This 180 degree change compared to the weather we experienced
yesterday can be attributed to an approaching shortwave, currently
moving across the Four Corners region. This shortwave is
providing the necessary mid-level ingredients to promote large
scale forcing for ascent. Ahead of the main shortwave, a 160+ kt
jet streak is moving across the region. This should further
enhance the amount of ascent in our region.

In the lower levels, a cold front is now moving southward across
North Texas. The speed at which this front is moving is rather
slow, therefore, the risk for strong to severe thunderstorm will
last several hours, likely continuing for a few hours past
sunrise. With all instability expected to be elevated, MUCAPE
values of near 1200 J/Kg along with effective shear near 65 knots
will promote the development of elevated supercells. As mentioned
above, the main hazards will be from large hail, with instances of
2"+ hail within the realm of possibilities.

As the jet streak moves off to the east and the impulse preceding
the main shortwave moves away from the region, overall forcing
for ascent will weaken. This should lead to a gradual diminishing
of vigorous thunderstorm activity late this morning. There will
continue to be steep mid-level lapse rates, generally around 7.5
C/km, that will yield continued elevated instability. This will
keep the threat for showers and thunderstorms ongoing across much
of the region through the day. The overall severe weather threat
does diminish, however, a few storms may still produce small hail
and gusty winds, especially east of I-35. Regarding the tornado
potential, the temporal and spatial risk will be very limited
within our East Texas counties east of the Brazos Valley. The risk
would align with a short amount of residence time within the warm
sector as the cold front progresses southward through the
afternoon. If a storm were to develop ahead of the front east of
the Brazos Valley, an isolated tornado can't be ruled out.

The other headline as the front moves through will be the stark
temperature difference compared to yesterday. Many areas will be
30 degrees cooler today with highs in the 40s and 50s. Wind chills
across North Texas will be in the 30s and 40s all day as a
northerly winds range between 10-20 mph. Given the rain and cold
weather, today be a good day to stay indoors to stay warm.

Now that we've transitioned from spring back to winter, wrap-
around moisture as the system moves overhead will keep lingering
rain chances across North Texas through Sunday morning. As dynamic
cooling aloft occurs, temperatures above the surface will be
below freezing as isentropic ascent is ongoing. This could lead to
a few snow flakes mixing in with the the light rain along the Red
River counties prior to sunrise tomorrow. Surface temperatures
will remain in the upper 30s to lower 40s, therefore, no
accumulations or impacts would occur. The precipitation will
gradually shift east through the morning, and with temperatures
increasing, the potential for any frozen precipitation will
decrease.

Hernandez

&&

.LONG TERM... /NEW/
/Sunday Night Onward/

Clouds will erode Sunday night as the upper low responsible for
the weekend convection shoves off to the east. North winds will
also weaken and shift to a more west direction as the axis of a
surface ridge slides south from the Big Country into South Central
Texas. Light winds will work together with dry air and clear
skies to create a good radiative cooling set-up, allowing
temperatures to drop into the 30s by daybreak Monday. A quick
warm-up will then ensue during the day Monday as a mid/upper level
ridge moves overhead. Dewpoints in the 30s, west winds and
plentiful sun will push Monday's afternoon temperatures into the
70s.

Ridging aloft will remain in place on Tuesday, but winds will
back to the southwest and increase in speed as the pressure
gradient tightens in response to a developing lee-side surface
trough. The lee trough will develop in advance of a fast moving
shortwave moving east from the Baja California Coast into the
Desert Southwest. This will begin a period of grass fire concerns,
as an elevated to critical threat will develop each afternoon
Tuesday through Friday.

The aforementioned shortwave will pass through the Southern
Plains with limited moisture to work with. That said, there should
still be just enough lift, moisture and instability to generate
isolated thunderstorms along and east of I-35 Wednesday afternoon
and evening, where low POPs will be in place. Convection will be
focused along a hybrid Pacific front/dryline feature, which should
work its way east/southeast through the CWA Wednesday through
Wednesday night. Warm weather and dry west winds behind the front
will elevate the fire weather threat west of I-35 Wednesday
afternoon.

A stronger/deeper trough will develop upstream immediately on the
heels of the departing shortwave, crossing the Desert Southwest
on Thursday and entering the Plains on Friday. Strong return flow
will take place ahead of the trough prior to any substantial
moisture return. Gusty southwest winds, temperature in the 80s
and minimum RH values in the teens will again create an elevated
(to possibly critical) grass fire threat. The upper trough will
sweep through the Plains on Friday, dragging the dryline yet again
eastward through the I-35 corridor Friday afternoon and evening.
Similar to the Wednesday system, Isolated thunderstorms will
develop east of I-35 where just enough moisture will be available
for convective development.

A Pacific front will overtake the dryline in the afternoon/evening,
behind which strong west winds will develop associated with a
deep surface cyclone accompanying the upper trough in the Plains.
The wildfire threat may end up being most volatile on Friday due
to the strength of the surface flow. It may also be another
afternoon where a swath of blowing dust accompanies the front,
though hopefully not as extensive as this past Tuesday. Winds
will likely remain gusty Friday night, followed by dry, seasonable
and overall pleasant weather in the wake of the departing system
next weekend.

30

&&

.AVIATION... /Issued 1226 AM CST Sat Mar 8 2025/
/06Z TAFs/

An active weather period will begin later this morning as MVFR
ceilings accompany the arrival of showers and thunderstorms.
At this time, northerly winds are ongoing across North Texas with
a few showers in Central Texas. A few isolated lightning strikes
have been observed across the Hill County, however, coverage of
thunderstorm activity remains low at this time. In the coming
hours, this activity will continue to drift towards ACT,
increasing the potential for storms at the airport. For North
Texas, the anticipated thunderstorms that will impact the airfield
have yet to develop. The expectation is for them to develop in
the next hour or two west/southwest of the Metroplex before
drifting into the D10 airspace. Timing of the greatest
thunderstorm potential in North Texas appears to be between 11-14Z
as a cluster of storms moves overhead. A few of those storm may
contain hail, some of which could be large. Along with the hail,
heavy downpours will lead to temporary reductions in visibility.

Much of the thunderstorm activity is expected to shift east by
late this morning, leaving behind light rain through the rest of
the day. This morning's MVFR ceilings will give way to IFR this
afternoon, persisting through the much of tonight. Slight
improvements are expected Sunday morning as much of the
precipitation and lower ceilings remain north of D10, closer to
the Red River. For KACT, improvements to the IFR/MVFR ceilings
will happen earlier than North Texas due to dry air filtering in
from the west/southwest. By 02Z this evening, MVFR will be in
place with VFR likely returning after 06Z Sunday.

Hernandez

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested overnight. Even if activation
is not locally requested, any reports of hazardous weather to the
National Weather Service are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    54  40  57  39  73 /  90  50  10   5   0
Waco                58  42  56  37  72 /  70  10   5   0   0
Paris               53  42  54  35  68 /  90  80  20   5   0
Denton              51  37  56  34  73 /  90  60  10   0   0
McKinney            53  40  56  35  70 /  90  70  20   5   0
Dallas              54  42  56  39  72 /  90  60  10   5   0
Terrell             55  42  55  35  70 /  90  60  20   5   0
Corsicana           59  45  56  38  72 /  80  30  10   0   0
Temple              63  41  58  35  75 /  60   5   0   0   0
Mineral Wells       50  35  58  35  77 /  80  30   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

In the hours before

Special weather statement, Mar 8, 2:58 AM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
258 AM CST Sat Mar 8 2025

TXZ141-080945-
Comanche TX-
258 AM CST Sat Mar 8 2025

...A strong thunderstorm will impact portions of northwestern
Comanche County through 345 AM CST...

At 257 AM CST, Doppler radar was tracking a strong thunderstorm over
May, or 18 miles north of Early, moving northeast at 55 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  De Leon around 320 AM CST.

Other locations impacted by this storm include Downing, Comyn,
Rucker, Beattie, Sipe Springs, Sidney, and Duster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3208 9892 3219 9868 3226 9855 3204 9840
      3192 9882
TIME...MOT...LOC 0857Z 242DEG 46KT 3201 9893

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Hernandez
Special weather statement, Mar 8, 3:28 AM CST, 51 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
328 AM CST Sat Mar 8 2025

TXZ129-081015-
Eastland TX-
328 AM CST Sat Mar 8 2025

...A strong thunderstorm will impact portions of Eastland County
through 415 AM CST...

At 327 AM CST, Doppler radar was tracking a strong thunderstorm over
Cross Plains, or 21 miles southwest of Cisco, moving northeast at 45
mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Lake Leon around 405 AM CST.

Other locations impacted by this storm include Nimrod, Pleasant Hill,
Kokomo, Pioneer, Staff, Scranton, Olden, Sabanno, Carbon, and Okra.

This includes Interstate 20 between mile markers 333 and 349.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3230 9912 3249 9872 3226 9855 3208 9893
      3208 9912
TIME...MOT...LOC 0927Z 246DEG 41KT 3212 9917

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Hernandez
Special weather statement, Mar 8, 3:43 AM CST, 36 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
343 AM CST Sat Mar 8 2025

TXZ130-081015-
Erath TX-
343 AM CST Sat Mar 8 2025

...A strong thunderstorm will impact portions of southern Erath
County through 415 AM CST...

At 343 AM CST, Doppler radar was tracking a strong thunderstorm over
Dublin, moving east at 50 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of southern Erath
County, including the following locations... Alexander, Clairette,
Johnsville, Selden, Harbin, Chalk Mountain, Lingleville, Purves,
Duffau, and Edna Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3233 9799 3221 9794 3209 9786 3192 9821
      3198 9825 3195 9834 3222 9851
TIME...MOT...LOC 0943Z 258DEG 43KT 3208 9833

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Hernandez
Special weather statement, Mar 8, 4:13 AM CST, 6 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
413 AM CST Sat Mar 8 2025

TXZ130>133-081100-
Hood TX-Erath TX-Johnson TX-Somervell TX-
413 AM CST Sat Mar 8 2025

...A strong thunderstorm will impact portions of Somervell, east
central Erath, western Johnson and central Hood Counties through 500
AM CST...

At 412 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles west of Dinosaur Valley State Park, or 14 miles east of
Stephenville, moving east at 50 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Dinosaur Valley State Park around 415 AM CST.
  Squaw Creek Reservoir and Glen Rose around 420 AM CST.
  Pecan Plantation around 430 AM CST.
  Cleburne State Park around 440 AM CST.
  Cleburne and Lake Pat Cleburne around 445 AM CST.

Other locations impacted by this storm include Mambrino, Acton, Rio
Vista, Rainbow, Johnsville, Paluxy, Chalk Mountain, Nemo, DeCordova,
and Lake Granbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3256 9748 3255 9747 3221 9733 3217 9759
      3218 9760 3219 9759 3220 9759 3221 9763
      3215 9774 3211 9801 3227 9811
TIME...MOT...LOC 1012Z 253DEG 41KT 3223 9796

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Hernandez
Special weather statement, Mar 8, 4:15 AM CST, 4 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
415 AM CST Sat Mar 8 2025

TXZ116-117-129>131-141-081100-
Hood TX-Palo Pinto TX-Comanche TX-Parker TX-Erath TX-Eastland TX-
415 AM CST Sat Mar 8 2025

...A strong thunderstorm will impact portions of northern Erath,
eastern Eastland, southwestern Parker, southeastern Palo Pinto,
northwestern Hood and north central Comanche Counties through 500 AM
CST...

At 414 AM CST, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Gorman, or 14 miles southeast of Ranger, moving
east at 50 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Huckabay around 425 AM CST.
  Morgan Mill around 440 AM CST.
  Lipan around 450 AM CST.

Other locations impacted by this storm include Tolar, Kokomo, Santo,
Rucker, Patillo, New Salem, Thurber, Staff, Hannibal, and
Lingleville.

This includes Interstate 20 between mile markers 365 and 392.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3211 9871 3233 9884 3269 9804 3237 9788
TIME...MOT...LOC 1014Z 248DEG 41KT 3230 9854

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Hernandez

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 2:58 AM CSTSpecial Weather StatementFWDComanche47 min
Mar 8, 3:28 AM CSTSpecial Weather StatementFWDEastland47 min
Mar 8, 3:43 AM CSTSpecial Weather StatementFWDErath32 min
Mar 8, 4:13 AM CSTSpecial Weather StatementFWDSomervell47 min
Mar 8, 4:15 AM CSTSpecial Weather StatementFWDEastland45 min
Mar 8, 4:52 AM CSTSevere Thunderstorm WarningFWDEllis, Hill, Johnson53 min
Mar 8, 5:12 AM CSTSpecial Weather StatementFWDHood48 min
Mar 8, 5:28 AM CSTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant47 min
Mar 8, 5:37 AM CSTSevere Thunderstorm WarningFWDDallas, Ellis, Henderson, Kaufman, Navarro, Van Zandt53 min
Mar 8, 6:06 AM CSTSevere Thunderstorm WarningFWDDallas, Kaufman, Rockwall, Tarrant54 min
Mar 8, 6:22 AM CSTSevere Thunderstorm WarningFWDRains, Van Zandt38 min
Mar 8, 6:59 AM CSTSpecial Weather StatementFWDRockwall46 min
Mar 8, 7:05 AM CSTSpecial Weather StatementFWDCollin40 min
Mar 8, 7:22 AM CSTSevere Thunderstorm WarningFWDCollin, Hunt16 min
Mar 8, 9:06 AM CSTSpecial Weather StatementFWDFannin24 min
Mar 8, 1:04 PM CSTRiver Flood WarningFWDHunt20 hr
Mar 8, 1:06 PM CSTSpecial Weather StatementFWDKaufman39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.